# SDR DXTA2025093005125

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 16,192 hours, 12,302 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FRONT FLOOR AISLE EMERGENCY LIGHTS INOPERATIVE.   GAINED ACCESS TO FORWARD AISLE EMERGENCY LIGHT, AND LOCATED CONNECTOR. FOUND CONNECTOR PIN NOT SEATED IN CONNECTOR. RESEATED PIN, AND VERIFIED SECURITY AND OPERATION. OPS CHECK GOOD. RETURNED AIRCRAFT TO ORIGINAL CONFIG. WORKED IN REF TO AMM 33-50-00
